# SDR AUS20031309

- Difficulty date: December 18, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Amtr C8289
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 0823400110
- Condition: Cracked
- Location: Rt Wing
- Part time: 67 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING TIP TANK REAR ATTACHMENT BULKHEAD CRACKED.
